La Trobe
1209091_Cerone,P_2022.pdf (492.76 kB)

On Zeta and Dirichlet Beta Function Families as Generators of Generalized Mathieu Series, Providing Approximation and Bounds

Download (492.76 kB)
journal contribution
posted on 2023-07-19, 04:00 authored by Pietro CeronePietro Cerone
Integral representations for a generalized Mathieu series and its companions are used to undertake analysis leading to novel insights for Zeta and Dirichlet Beta function families. The bounds are procured using sharp bounds of Zeta and Dirichlet family bounds to procure approximating and bounds utilising integral representation of generalized Mathieu series results using in particular Hardy-type upper bounds.

History

Publication Date

2022-01-01

Journal

Facta Universitatis, Series: Mathematics and Informatics

Volume

37

Issue

2

Pagination

(p. 251-282)

Publisher

University of Nis

ISSN

0352-9665

Rights Statement

© 2022 by University of Nis, Serbia Creative Commons License: CC BY-NC-ND

Usage metrics

    Journal Articles

    Categories

    No categories selected

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC